The Dirichlet problem for harmonic maps from the disk into the euclidean n-sphere
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 2, p. 119-141
@article{AIHPC_1985__2_2_119_0,
     author = {Benci, Vieri and Coron, Jean-Michel},
     title = {The Dirichlet problem for harmonic maps from the disk into the euclidean n-sphere},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {2},
     year = {1985},
     pages = {119-141},
     zbl = {0597.35022},
     mrnumber = {794003},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_2_119_0}
}
Benci, V.; Coron, J. M. The Dirichlet problem for harmonic maps from the disk into the euclidean n-sphere. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 2, pp. 119-141. http://www.numdam.org/item/AIHPC_1985__2_2_119_0/

[A] Th. Aubin, Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire. J. Math. Pures et Appl., t. 55, 1976, p. 269-296. | MR 431287 | Zbl 0336.53033

[BC1] H. Brezis, J.M. Coron, Multiple solutions of H-systems and Rellich's conjecture. Comm. Pure Appl. Math. t. XXXVII, 1984, p. 149-187. | MR 733715 | Zbl 0537.49022

[BC2] H. Brezis, J.M. Coron, Large solutions for harmonic maps in two dimensions, Comm. Math. Phys. t. 92, 1983, p. 203-215. | MR 728866 | Zbl 0532.58006

[BN] H. Brezis, L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math. t. XXXVI, 1983, p. 437- 477. | MR 709644 | Zbl 0541.35029

[C] E. Calabi, Minimal immersions of surfaces in Euclidean spheres. J. Diff. Geometry, t. 1, 1967, p. 111-125. | MR 233294 | Zbl 0171.20504

[GOR] R.D. Gulliver, R. Osserman, H.L. Royden, A theory of branched immersions of surfaces. Amer. J. Math., t. 95, 1973, p. 750-812. | MR 362153 | Zbl 0295.53002

[GT] D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer-Verlag, Berlin-Heidelberg-New York, 1977. | MR 473443 | Zbl 0361.35003

[HW] S. Hildebrandt, K.O. Widman, Some regularity results for quasilinear elliptic systems of second order. Math. Z., t. 142, 1975, p. 67-86. | MR 377273 | Zbl 0317.35040

[J] J. Jost, The Dirichlet problem for harmonic maps from a surface with boundary onto a 2-sphere with nonconstant boundary values. J. Diff. Geometry (to appear). | MR 755231 | Zbl 0551.58012

[LU1] O.A. Ladyzenskaya, N.N. Ural'Ceva, Linear and Quasilinear Elliptic Equations. New York and London: Academic Press, 1968. | MR 244627 | Zbl 0164.13002

[LU2] O.A. Ladyzenskaya, N.N. Ural'Ceva, Linear and quasilinear elliptic equations, second Russian edition, Moscow, Nauka, 1973.

[LM] L. Lemaire, Applications harmoniques de surfaces riemanniennes. J. Diff. Geometry, t. 13, 1978, p. 51-78. | MR 520601 | Zbl 0388.58003

[LB] E. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities. Annals of Math. (to appear). | MR 717827 | Zbl 0527.42011

[LN] P.L. Lions, The concentration compactness principle in the calculus of variations the limit case. Riv. Iberoamericana (to appear) and Comptes Rendus Acad. Sc. Paris, t. 296, série I, 1983, p. 645-648. | MR 705681 | Zbl 0522.49008

[M1] C.B. Morrey, On the solutions of quasi-linear elliptic partial differential equations. Trans. Amer. Math. Soc., t. 43 1938, p. 126-166. | MR 1501936 | Zbl 0018.40501

[M2] C.B. Morrey, Multiple Integrals in the Calculus of Variations. Springer-Verlag, Berlin-Heidelberg-New York, 1966. | MR 202511 | Zbl 0142.38701

[N] L. Nirenberg, On nonlinear elliptic partial differential equations and Hölder continuity. Comm. Pure App. Math., t. 6, 1953, p. 103-156. | MR 64986 | Zbl 0050.09801

[SU1] J. Sacks, K. Uhlenbeck, The existence of minimal immersions of 2-spheres. Annals of Math., t. 113, 1981, p. 1-24. | MR 604040 | Zbl 0462.58014

[SU2] R. Schoen, K. Uhlenbeck, Boundary regularity and the Dirichlet problem for harmonic maps. J. Diff. Geometry, t. 18, 1983, p. 253-268. | MR 710054 | Zbl 0547.58020

[St] M. Struwe, Nonuniqueness in the Plateau problem for surfaces of constant mean curvature (to appear). | MR 823116 | Zbl 0603.49027

[T] C. Taubes, The existence of a non-minimal solution to the SU(2) Yang-Mills-Higgs equations on R3 (to appear). | Zbl 0514.58016

[W1] H. Wente, The differential equation Δx = 2Hxu ^ xv with vanishing boundary values. Proc. A. M. S., t. 50, 1975, p. 131-137. | MR 374673 | Zbl 0313.35030

[W2] H. Wente, The Dirichlet problem with a volume constraint. Manuscripta Math., t. 11, 1974, p. 141-157. | MR 328752 | Zbl 0268.35031

[Wi] M. Wiegner, A-priori Schranken für Lösungen gewisser elliptischer Systeme. Math. Z., t. 147, 1976, p. 21-28. | MR 407430 | Zbl 0316.35039